Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medicine

Medicine

has anyone been on the antidepression of paxil for a long time and years later got dionoised with ms and then started taking ms medicine and your symptoms got worse once you started taking the ms medicine

edited, originally posted over 6 years ago
A MyMSTeam Member said:

yes, to some medications. I will be calling my doctor on Monday. I been on paxil for about 20 years, do u think it could take almost 15 years to cause the stiffness.

posted almost 6 years ago
A MyMSTeam Member said:

Please make sure you do a very slow taper when coming off paxil. Docs don't understand the bad side effects coming off. Read up on paxil withdrawal.

posted over 5 years ago
A MyMSTeam Member said:

It's an awful awful drug to come off of. Make sure you and your doc talk about tapering slowly. There are better drugs out there now. Read up on the side effects.

posted over 5 years ago
A MyMSTeam Member said:

Geez that's a bit frightening to read.....a little over the top.

posted over 5 years ago
A MyMSTeam Member said:

Paxil is a powerful brain controller. Talk to your doc. See if you can taper off and try a better so not addicting drug

posted over 5 years ago
Already a Member? Log in